The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Hom-structures on Filiform Lie algebras Qn
Author(s): 
Pages: 156-163
Year: Issue:  2
Journal: Pure and Applied Mathematics

Keyword:  Filiform Lie algebragraded structureHom-structure;
Abstract: In this paper, we prove that a linear operator on a finite-dimensional Z-graded Lie algebra is a Hom-structure if and only if its homogeneous components are Hom-structures. We also compute homogeneous Hom-structures on a finite dimensional Z-graded Filiform Lie algebra Qn over an algebraically closed field of characteristic zero. As a consequence, we determine all the Hom-structures on Qn.
Related Articles
No related articles found